Journal of the American Mathematical Society. Volume 18, Number 1, 2005
Journal of the American Mathematical Society Contents of Volume 18, Number 1 Polylogarithms, regulators, and Arakelov motivic complexes A. B. Goncharov J. Amer. Math. Soc. 18 (2005), 1-60. Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability...
Sparad:
Huvudupphovsman: | |
---|---|
Materialtyp: | Artikel |
Språk: | English |
Publicerad: |
American Mathematical Society
2009
|
Ämnen: | |
Länkar: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/101 |
Taggar: |
Lägg till en tagg
Inga taggar, Lägg till första taggen!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Lägg till första kommentaren!